# SDR SWIA201023439

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 39,938 hours, 34,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6016 - AFT EMERGENCY LIGHT ON CABIN CEILING INOP.  RELAMPED.
